So, I rang the doctor about my medication and weight gain. The receptionist said he would phone me back the following day, which he did, but he woke me up. This meant that I was completely unable to string a sentence together. Do other people have that problem with Fibromyalgia?
I can’t think clearly at all sometimes. Or I can think, but the connection between my brain and my mouth is disrupted and what comes out of my mouth is a slow, slurred, muddled mess. It doesn’t happen all the time, but if I’m woken from sleep like that there is no point trying to talk to me for at least 20 minutes.
Anyway. I managed to say that I had put on a stone and a half over 4 months whilst taking the Amiltriptyline. The Dr said that this wasn’t possible as weight gain wasn’t a side effect of the medication. I was so befuddled that I couldn’t put together a sentence that made much sense, so trying to reason with him was impossible.
I am going to give him a copy of the leaflet from the packet, with the bit that says it causes weight gain clearly highlighted, along with a letter outlining my concerns about my weight.
He ended up saying that he couldn’t help me, that I should continue to take the meds and to stop trying to run and that I should try swimming instead. (That’s all fine in theory – but there is no way on earth I am getting half naked in public!)
On another note, I’ve lost another pound in the last few days – so that’s 8lbs lost in a week and a bit since I stopped taking the Amiltriptyline. Not bad for someone with an underactive thyroid. 🙂
But I haven’t managed to get to work since Tuesday. Sleep patterns are all over the place and the pain is awul.